# SDR ASAA0955837

- Difficulty date: June 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 11,368 hours, 3,306 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NON MAGNETIC FLAKE DEBRIS IN SCAVENGE FILTER DURING ACCOMPLISHMENT OF TC 74479002.  MATERIAL HAS BEEN VISUALLY IDENTIFIED AS SILVER COATING (NR 1 ENGINE).  ON PLT REINSPECT DEFERRAL.
